MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT

Medline Industries, LP MEDLINE; KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT
Catalog Number HUDRHP340U
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between january 1 and march 31, 2024.This vmsr summarizes one malfunction event involving medline aquapak 340 ml pre-filled humidifier bottles (catalog number hudrhp340u).The account reported that the tubing connector was too small to permit effective flow and that the orifice had to be enlarged for effective performance.The physical device was not returned; review of the photographs did not confirm the reported malfunction.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q1 2024.Associated lot numbers: 23b521 and 23b543.Associated di: (b)(4).No serial number was available.One malfunction event involving medline aquapak 340 ml pre-filled humidifier bottles, catalog number hudrhp340u, is summarized in this report.No physical devices were returned to the manufacturer or evaluated; only two photographs were provided for review.The device is labeled for single use.No devices were identified as reprocessed or reused.The account reported that, when tubing was connected to the aquapak humidifier bottle, the connector was too small for effective flow and inhibited system performance, requiring the orifice to be enlarged for effective performance.The photographs confirmed item number hudrhp340u; however, one photograph was too blurry to evaluate the hole in the connection port.Investigation documentation identifies the photographed lot as 23b542, which differs from the reported associated lots 23b521 and 23b543.Because the actual sample was not available, medline could not confirm the reported quality issue and the cause was not established; the complaint record documents that a sample would be required to determine cause.The device instructions for use state that the trigger should be snapped upward.If the trigger is twisted off, a patent hole may not be created in the connection port; however, this potential mechanism was not confirmed for the reported event.Trending identified no additional complaints for this issue at the account during the prior 24 months and two additional complaints for this pack and issue during the prior 24 months.The quality team will monitor the issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50817657
Report Number1417592-2026-44528
Device Sequence Number10158222
Product Code BTT
UDI-Device Identifier20193489139683
UDI-Public20193489139683
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K141353
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUDRHP340U
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown